# SDR KC8A20130918005

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,122 hours, 20,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 25,122 hours, 20,000 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION OF SPOT WELDED FUSELAGE SKIN FOUND CORROSION AT RT SIDE FUSELAGE FRAME 6-7, STRINGER 21-22R.
